# SDR DALA2024031403325

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 90,572 hours, 41,623 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0681 -GEAR/DE- GEAR DISAGREE ON APPROACH.  MEL APPLIED FOR GEAR DOWN NON-REVENUE FLIGHT. (ATL 3/14) T/S REPLACED PSEU, RELAYS K10267 AND K10266. VERIFIED ADJUSTMENT OF NLG PROX SENSORS AND 10065 AND 10078 WITHIN LIMITS AND RT MLG PROX SENSORS 10070 AND 10057. ADJUSTED LT MLG PROX SENSORS S10074 AND S10061. R/R LIGHT PLATE ASSY AND TRIMMED AROUND LANDING GEAR HANDLE. OPS CK GOOD.
